# SDR QMLA2011012811020

- Difficulty date: January 29, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N155SC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- Aircraft time: 12,652 hours, 37,565 cycles
- Engine: Lyc LTS101750A1
- Engine time: 9,882 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Broken
- Location: C/B Panel
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON LANDING, ACFT PITCHED UP AND DOWN WITH NO PILOT CONTROL MOVEMENT AND CSAS PITCH LIGHT CAME ON.  TROUBLESHOOTING AND INSP FOUND WIRE TERMINAL AT TB811 BROKEN.  TB 811 PROVIDES AC GROUND FOR 3 AXIS P/R CSAS.  WIRE BREAK WAS SUCH THAT INTERMITTENT CONTACT COULD OCCUR.  UNCOMMANDED PITCH WAS DUPLICATED AND WOULD STOP WHEN WIRE CONTACT WAS MADE.
